MAUDE Adverse Event Report: CAREFUSION 303, INC. MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZ9273
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
Picc line infusing with tpn, smof lipids, and precedex.Tpn filter on pre-made trifurcate noted to be leaking for 2 days in a row.

Brand Name
MAXZERO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92121
MDR Report Key16617843
Report Number16617843
Device Sequence Number6093950
Product Code FPA
UDI-Device Identifier10885403240850
UDI-Public(01)10885403240850
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2023
Report Date (Section F) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMZ9273
Device Catalogue NumberMZ9273
Device Lot Number21116090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/27/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA02/21/2023